# SDR 95ZZZX3418

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Engine: Pwa PW121
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2597 - AFTER TAKEOFF FROM IAH, COCKPIT STARTED TO FILL WITH SMOKE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  AIRCRAFT WAS TEST FLOWN AFTER ENGINE REPLACEMENT WITH NO DISCREPANCIES.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (REF JIC 72-00-00) AND COEX TEST FLIGHT FORM M-630.  ENGINE CHECKED IN SHOP AND FOUND EXCESSIVE OIL IN COMPRESSOR SECTION.  (X)
